Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had sex, bleeding heavily along with clots, bleeding even during sex. Suggestion?

Hi there... I am a bit worried... I had sex a few hours ago, after almost 2 years without... yeah, i know, a lot... anyway, I am still bleeding and big clots are coming out... i bled so much it went through my jeans and my sanitary towel... it doesn't hurt at all, feeling is a bit unpleasant, but still, nothing unusual. And it was a bit rough and the penis was a bit too big, since I bled even during sex.... should i be worried? :/
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
From history it seems that you might have got some injury in your vaginal canal due to rough sex with long penis.
Injury or soreness might have caused heavy bleeding.
If bleeding does not control then consult Gynaec and go for physical examination to know the nature and extent of injury.
Avoid sex for few days.
Ok and take care.
Answered: Fri, 11 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor